ø-weakly compact mappings of riesz spaces

P. G. Dodds

    Research output: Contribution to journalArticlepeer-review

    43 Citations (Scopus)

    Abstract

    A characterization is given of linear mappings from a Riesz space to a Banach space which map order intervals to relatively weakly compact sets. The characterization is based on recent results of Burkinshaw and Fremlin. A number of applications are made to known results concerning weakly compact mappings and to results in the theory of Banach space-valued measures.

    Original languageEnglish
    Pages (from-to)389-402
    Number of pages14
    JournalTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
    Volume214
    DOIs
    Publication statusPublished - 1975

    Keywords

    • C(K) operator theory. 1975
    • Disjoint sequences
    • Locally s-bounded vector measures
    • Riesz spaces

    Fingerprint

    Dive into the research topics of 'ø-weakly compact mappings of riesz spaces'. Together they form a unique fingerprint.

    Cite this